# SDR USAA011008

- Difficulty date: August 7, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 31,027 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB ANGLE CRACKED 2 INCHES, BS 291.5 AND 9R.  WEB ANGLE PART NR 65-45807-31 INSTALLED PER SRM 51-40-05.  (M)
